# SDR CALA2016041800229

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 25,674 hours, 8,882 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RT HORIZONTAL STABILIZER LOWER SKIN, AT STATION 101.90, AT APPROX 11.5 INCHES FROM REAR SPAR.  REMOVED DAMAGE & INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  DIP INITIATED TO INSPECT REPAIR AT INITIAL THRESHOLD OF 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES.  RE-INSPECT RT HORIZONTAL STABILIZER STATION 101.9, 11.5 INCHES FROM REAR SPAR LOWER SURFACE AT 56000 COMPONENT CYCLES THEN EVERY 9000 THEREAFTER IAW SRM 55-10-01 REPAIR 11 TABLE 204 P 218.
